MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2318-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fever (1858); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 04/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field d2b pro code (product code): qrb.Additional suspect medical device components involved in the event: brand name: infinion pro, upn: m365sc2318700, model: sc-2318-70, serial: (b)(6), batch: 5008801, udi# (b)(4).Brand name: wavewriter alpha ipg kit, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 798383, udi# (b)(4).Brand name: clik x, upn: m365sc43180, model: sc-4318, serial: n/a, batch: 36495273, udi# (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient developed an infection at the anchor site.The patient had symptoms of redness, swelling, tenderness, and a temperature.There were no device issues, however, the patient underwent an explant procedure to have all devices explanted.The patient was also treated with antibiotics.At the post-op wound review, there were no signs of infection and the patient was healing as expected with no further complications.A culture was performed but results were not provided.The physician stated that it was most likely a superficial infection from the incision.All explanted devices were discarded by the medical facility.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient developed an infection at the anchor site.The patient had symptoms of redness, swelling, tenderness, and a temperature.There were no device issues, however, the patient underwent an explant procedure to have all devices explanted.The patient was also treated with antibiotics.At the post-op wound review, there were no signs of infection and the patient was healing as expected with no further complications.A culture was performed but results were not provided.The physician stated that it was most likely a superficial infection from the incision.All explanted devices were discarded by the medical facility.Additional information was received that cultures were taken and it was indicative of a skin infection.However, the physician assessed that the infection was not related to any of the devices but rather something the patient managed to pick up.
 
Additional Manufacturer Narrative
Field d2b pro code (product code): qrb.Additional suspect medical device components involved in the event: brand name: infinion pro.Upn: m365sc2318700.Model: sc-2318-70.Serial: (b)(6).Batch: 5008801.Udi# (b)(4).Brand name: wavewriter alpha ipg kit.Upn: m365sc12320.Model: sc-1232.Serial: (b)(6).Batch: 798383.Udi# (b)(4).Brand name: clik x.Upn: m365sc43180.Model: sc-4318.Serial: n/a.Batch: 36495273.Udi# (b)(4).The devices were not returned for analysis and the event of the patient having an infection at the wound site was not able to be confirmed.A review of the device history record (dhr) confirmed that the devices met specification prior to shipping.A labeling review did not reveal any anomalies as it states that possible surgical procedural risks are temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis and tissue reaction to implanted materials can occur are known risks with the use of spinal cord stimulation (scs).The devices were not returned for analysis, which limited the ability to conduct a comprehensive evaluation.A review of the device history record confirmed that the devices met all manufacturing specifications prior to distribution.The reported symptoms of fever, swelling, and redness are consistent with an infection; however, based on the available information, including the physician's assessment, these symptoms were attributed to the infection itself and not to a device-related issue.Although infection is a known risk associated with surgical procedures involving spinal cord stimulation (scs) systems, the evidence does not support a direct causal relationship with the devices.Therefore, a definitive root cause could not be determined, and this event was assigned a conclusion code of cause not established.

Brand Name
Infinion? Pro
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25089322
Report Number3006630150-2026-02917
Device Sequence Number5005017
Product Code LGW
UDI-Device Identifier00191506018733
UDI-Public(01)00191506018733(17)280127(10)5008784
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2318-70
Device Catalogue NumberSC-2318-70
Device Lot Number5008784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale